OK. I've been using Dermafina for about four days. And I've been seeing that i'm getting pimples already. I know that it says that your acne should get worse before it gets better, but I've only used it for a short while. And I'm not allergic to Dermafina in anyway. What do you think it is. By the way, I have mild acne. Mostly my face has blemishes, and a few pimples. Can you help me please? Tell me what it is, and what I can do. I would appreciate it.
I just want to tell u that i used the stuff everyday for about 6 months...it never cleared my acne, infact, i think it made it worse...i turned to dermafina when pro-active didnt work....i know that everyones skin is different so i'm not saying to give up on it....what finally HAS worked, is a combination of using the facial cleanser Noxema triple-clean, Retin-A micro, and Duac gel...I'm all clear and have been for almost 3 months now! my acne was moderate